# SDR USAA2011030190932

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 46,280 hours, 17,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 961
- Condition: Low Pressure
- Location: L2 Door
- Part time: 46,280 hours, 17,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 172 - PHX - EES - L2 DOOR NITROGEN PRESSURE LOW.  MAINTENANCE SERVICED L2 DOOR WITH NITROGEN.
